# SDR 99ZZZX2573

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84729
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC3445
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: 2849
- Condition: Altered
- Location: Intake
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE ORIGINAL AIR FILTER ASSEMBLY WAS FOUND TO HAVE HAD THE GUTS REMOVED AND ALTERED TO ACCEPT A BRACKET AIR FILTER ELEMENT BA-4106 WHICH WAS CUT TO SIZE.  THIS IS NOT APPROVED AND NOT SAFE.  AIRCRAFT TT:  2,385.0 HOURS.
